RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1984, Volume 35, Issue 4, Pages 549–558 (Mi mz5734)  

Sharp (with respect to the order of the highest exponent) estimate of the derivative of a power quasipolynomial in $L_2[0, 1]$

S. L. Edelstein


Full text: PDF file (683 kB)

English version:
Mathematical Notes, 1984, 35:4, 289–295

Bibliographic databases:

UDC: 517.51
Received: 01.02.1983

Citation: S. L. Edelstein, “Sharp (with respect to the order of the highest exponent) estimate of the derivative of a power quasipolynomial in $L_2[0, 1]$”, Mat. Zametki, 35:4 (1984), 549–558; Math. Notes, 35:4 (1984), 289–295

Citation in format AMSBIB
\Bibitem{Ede84}
\by S.~L.~Edelstein
\paper Sharp (with respect to the order of the highest exponent) estimate of the derivative of a power quasipolynomial in $L_2[0, 1]$
\jour Mat. Zametki
\yr 1984
\vol 35
\issue 4
\pages 549--558
\mathnet{http://mi.mathnet.ru/mz5734}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=744516}
\zmath{https://zbmath.org/?q=an:0553.41015}
\transl
\jour Math. Notes
\yr 1984
\vol 35
\issue 4
\pages 289--295
\crossref{https://doi.org/10.1007/BF01139990}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984TY55400022}


Linking options:
  • http://mi.mathnet.ru/eng/mz5734
  • http://mi.mathnet.ru/eng/mz/v35/i4/p549

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:132
    Full text:51
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020